# SDR 2023F00040

- Difficulty date: February 1, 2023
- Submitted: February 1, 2023
- Operation: General aviation
- Aircraft: N208EE
- Make and model: Cessna 208B
- Aircraft serial: 208B1213
- Aircraft time: 13,979 hours
- Engine: Pwa PT6A114A
- Engine time: 3,702 hours, 10,193 cycles
- Propeller: Mcauly 3GFR34C703
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: None
- Part number: B40531
- Part serial: NONE
- Condition: Worn
- Location: Prop Zone 110
- Part time: 1,408 hours
- Component: Propeller, 3GFR34703B
- Component part number: 3GFR34C703BB106GA0
- Stage of operation: TX
- How discovered: V
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

CREW REPORTED PROPELLER HEAT INOP-SHOWS 8-9 AMPS IN BOTH AUTO AND MANUAL. MODES. CORRECTIVE ACTION: REMOVED PROPELLER ANTI-ICE LEADS. INSTALLED THREE NEW PROPELLER DE-ICE LEADS. PROPELLER ANTI-ICE SYSTEMS CHECK GOOD ON ENGINE GROUND RUN. SUBSEQUENT FLIGHT WAS UNEVENTFUL, WITH NO ISSUES
